Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The intersection of Sylow subgroups

Author: Avionam Mann
Journal: Proc. Amer. Math. Soc. 53 (1975), 262-264
MSC: Primary 20D10
Addendum: Proc. Amer. Math. Soc. 62 (1977), 188.
MathSciNet review: 0384924
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a finite soluble group. If the order of $ G$ is not divisible by any Fermat or Mersenne primes, then there exist Sylow $ 2$-subgroups, $ P$ and $ Q$, such that $ P \cap Q = {O_p}(G)$. This improves on a result of Itô. A similar result is proved for nilpotent injectors.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10

Additional Information

PII: S 0002-9939(1975)0384924-5
Article copyright: © Copyright 1975 American Mathematical Society